# SDR 99UAL900098

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Line
- Condition: Failed
- Location: Nr 2 Csd
- Stage of operation: CL
- Nature of condition: K, H, J
- Precautionary procedure: A

## Discrepancy

THE NUMBER TWO ENGINE GENERATOR FAILED.  *S/D*  CSD SERVICING LINE WAS FOUND CRACKED.  NR 2 ENGINE GENERATOR FELL OFF LINE DUE TO LOW CSD OIL LEVEL.  REPLACED CSD SERVICING LINE, CSD, GENERATOR AND OIL COOLER, OPS CHECK OK.
